Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 32, NWS Milwaukee, WI

April 8, 2012

NWS Milwaukee, WI issued this small craft advisory at Apr 8, 2012, 8:16 PM CDT. It took effect at Apr 9, 2012, 10:00 AM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2012, 8:16 PM CDT (01:16 UTC)
In effect from
Apr 9, 2012, 10:00 AM CDT
Expired
Apr 10, 2012, 9:00 PM CDT
In force
35 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WHUS73 KMKX 090116
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
816 PM CDT SUN APR 8 2012

...BREEZY WINDS TO RETURN ON MONDAY...

.A COLD FRONT WILL SWEEP ACROSS SOUTHERN LAKE MICHIGAN LATE
TONIGHT AND MONDAY MORNING. COLDER AIR FLOWING ACROSS THE NEAR
SHORE WATERS OF LAKE MICHIGAN BEHIND THIS FRONT...AND AN
ASSOCIATED TIGHTENING PRESSURE GRADIENT WILL RESULT IN GUSTY
NORTHWEST WINDS DEVELOPING MONDAY MORNING...LASTING INTO THE
EVENING.

THE GUSTY NORTHWEST WINDS WILL ABATE FOR A TIME MONDAY NIGHT...BUT
RETURN ON TUESDAY DUE TO THE LINGERING PRESSURE GRADIENT AND COLD
AIR OVER LAKE MICHIGAN. 

LMZ643>646-090930-
/O.EXP.KMKX.SC.Y.0031.000000T0000Z-120409T0100Z/
/O.NEW.KMKX.SC.Y.0032.120409T1500Z-120410T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
816 PM CDT SUN APR 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT
MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: WEST WINDS 5 TO 15 KNOTS TONIGHT WILL VEER TO THE
  NORTHWEST AND INCREASE TO 15 TO 25 KNOTS LATER MONDAY
  MORNING...AND CONTINUE INTO MONDAY EVENING. GUSTS TO 30 KNOTS
  ARE EXPECTED. 

* WAVES: AROUND 1 FOOT TONIGHT WILL BUILD TO 2 TO 4 FEET ON
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
8 follow-up statements
993 
WHUS73 KMKX 090825
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CDT MON APR 9 2012

...STRONG WINDS AGAIN TODAY...CONTINUES THROUGH TUESDAY...

.A TIGHTENING AND PERSISTENT PRESSURE GRADIENT BETWEEN LOW
PRESSURE TO THE EAST AND HIGH PRESSURE BUILDING IN FROM THE
NORTHWEST...WILL RESULT IN STRONG WEST THEN NORTHWEST WINDS TODAY.
COLDER AIR FLOWING OVER THE WARMER WATERS OF LAKE MICHIGAN...AND
THE RESULTANT MIXING OF THE LOWER ATMOSPHERE...WILL KEEP THE WINDS
ELEVATED TONIGHT THROUGH TUESDAY.

LMZ643>646-091630-
/O.EXT.KMKX.SC.Y.0032.120409T1500Z-120411T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 AM CDT MON APR 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM CDT TUESDAY. 

* WINDS: WEST WINDS 10 TO 15 KNOTS VEERING TO THE NORTHWEST AND
  INCREASING TO 15 TO 25 KNOTS LATER THIS MORNING AND CONTINUING
  THROUGH TUESDAY. WIND GUSTS TO 30 KNOTS ARE LIKELY THIS
  AFTERNOON.

* WAVES: BUILDING TO 2 TO 4 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
231 
WHUS73 KMKX 091412
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 AM CDT MON APR 9 2012

...STRONG WINDS AGAIN TODAY...CONTINUING THROUGH TUESDAY...

.A TIGHTENING AND PERSISTENT PRESSURE GRADIENT BETWEEN LOW
PRESSURE TO THE EAST AND HIGH PRESSURE BUILDING IN FROM THE
NORTHWEST...WILL RESULT IN STRONG NORTHWEST WINDS TODAY. COLDER
AIR FLOWING OVER THE WARMER WATERS OF LAKE MICHIGAN...AND THE
RESULTANT MIXING OF THE LOWER ATMOSPHERE...WILL KEEP THE WINDS
ELEVATED TONIGHT THROUGH TUESDAY.

LMZ643>646-092215-
/O.CON.KMKX.SC.Y.0032.120409T1500Z-120411T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
912 AM CDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY. 

* WINDS: NORTHWEST AT 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS
  LATER THIS MORNING AND CONTINUING THROUGH TUESDAY. WIND GUSTS TO
  30 KNOTS ARE LIKELY THIS AFTERNOON.

* WAVES: BUILDING TO 2 TO 4 FEET BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
930 
WHUS73 KMKX 092027
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CDT MON APR 9 2012

...GUSTY WINDS CONTINUING THROUGH TUESDAY...

.A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE EAST AND
HIGH PRESSURE BUILDING IN FROM THE NORTHWEST WILL RESULT IN
CONTINUED STRONG NORTHWEST WINDS THROUGH LATE AFTERNOON. THOUGH
WINDS WILL BE A LITTLE LIGHTER...COLDER AIR FLOWING OVER THE
WARMER WATERS OF LAKE MICHIGAN WILL KEEP THE WINDS GUSTY TONIGHT
THROUGH TUESDAY.

LMZ643>646-100430-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-120411T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
327 PM CDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS UNTIL EARLY TUESDAY EVENING.
  WIND GUSTS TO 30 KNOTS ARE LIKELY THROUGH LATE THIS AFTERNOON.

* WAVES: BUILDING TO 2 TO 4 FEET BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
925 
WHUS73 KMKX 100216
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CDT MON APR 9 2012

...BRISK NORTHWEST WINDS CONTINUING THROUGH TUESDAY...

.A POLAR AIRMASS FLOWING OVER THE RELATIVELY WARMER WATERS OF LAKE
MICHIGAN AND A MODEST PRESSURE GRADIENT WILL MAINTAIN BRISK
NORTHWEST WINDS TONIGHT AND TUESDAY. THE OFFSHORE FLOW WILL
GENERATE HIGH WAVES TOWARD OPEN WATER.

LMZ643>646-101030-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-120411T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 PM CDT MON APR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS UNTIL EARLY TUESDAY EVENING. 

* WAVES: 2 TO 4 FEET BUT HIGHER TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
GEHRING
498 
WHUS73 KMKX 100841
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CDT TUE APR 10 2012

...BRISK NORTHWEST WINDS CONTINUING TODAY...

.COLD AIR SETTLING OVER LAKE MICHIGAN AND A PRESSURE GRADIENT WILL
RESULT IN GUSTY NORTHWEST WINDS CONTINUING TODAY...LINGERING INTO
THIS EVENING. THE WINDS WILL SUBSIDE SOMEWHAT TONIGHT BUT REMAIN
AT 10 TO 20 KNOTS...AND VEER TO THE NORTH.

THE OFFSHORE FLOW WILL GENERATE HIGH WAVES TOWARD OPEN WATER.

LMZ643>646-101645-
/O.EXT.KMKX.SC.Y.0032.000000T0000Z-120411T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 AM CDT TUE APR 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: NORTHWEST 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS
  THIS MORNING...LINGERING INTO THIS EVENING. 

* WAVES: 2 TO 4 FEET BUT HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
671 
WHUS73 KMKX 101440
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 AM CDT TUE APR 10 2012

...BRISK NORTHWEST WINDS CONTINUING TODAY INTO THIS EVENING...

.COLDER AIR SETTLING OVER LAKE MICHIGAN...AND A TIGHT PRESSURE
GRADIENT...WILL RESULT IN GUSTY NORTHWEST WINDS CONTINUING
TODAY INTO THIS EVENING. THE WINDS WILL SUBSIDE SOMEWHAT
TONIGHT...BUT REMAIN AT 10 TO 20 KNOTS...AND VEER TO THE NORTH.
THE OFFSHORE FLOW WILL GENERATE HIGH WAVES TOWARD THE OPEN WATERS. 

LMZ643>646-102245-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-120411T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
940 AM CDT TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30
  KNOTS...LINGERING INTO THIS EVENING.

* WAVES: 1 TO 3 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD THE OPEN
  WATERS TODAY INTO THIS EVENING. WAVES SUBSIDING TO 2 TO 4 FEET
  TOWARD THE OPEN WATERS LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
278 
WHUS73 KMKX 102050
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT TUE APR 10 2012

...BRISK NORTHWEST WINDS CONTINUING INTO THIS EVENING...

.COLD AIR OVER LAKE MICHIGAN...AND A TIGHT PRESSURE
GRADIENT...WILL RESULT IN GUSTY NORTHWEST WINDS CONTINUING INTO
THIS EVENING. THE WINDS WILL SUBSIDE SOMEWHAT TONIGHT...BUT
REMAIN AT 10 TO 20 KNOTS. THE OFFSHORE FLOW WILL GENERATE HIGH
WAVES TOWARD THE OPEN WATERS INTO THE EARLY EVENING...BEFORE
SUBSIDING.

LMZ643>646-110200-
/O.CON.KMKX.SC.Y.0032.000000T0000Z-120411T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 PM CDT TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: NORTHWEST 15 TO 25 KNOTS...LINGERING INTO EARLY THIS
  EVENING. WINDS DECREASING TO 10 TO 20 KNOTS LATER THIS EVENING.

* WAVES: 1 TO 3 FEET NEAR SHORE. WAVES 3 TO 5 FEET TOWARD THE OPEN
  WATERS INTO EARLY THIS EVENING. WAVES SUBSIDING TO 2 TO 4 FEET
  TOWARD THE OPEN WATERS BY LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
888 
WHUS73 KMKX 110153
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CDT TUE APR 10 2012


LMZ643>646-110300-
/O.EXP.KMKX.SC.Y.0032.000000T0000Z-120411T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
853 PM CDT TUE APR 10 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. 

NORTHWEST WINDS AROUND 15 KNOTS WITH GUSTS TO 20 KNOTS WILL
CONTINUE TONIGHT WITH WAVES OF 1 TO 3 FEET. 

$$

WWW.WEATHER.GOV/MKX

GEHRING

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 2:03 PM CDT, 6 hours 13 minutes earlier.

Area forecast discussion, Apr 8, 2:03 PM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
203 PM CDT SUN APR 8 2012

.SHORT TERM...

.TONIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH

MID LEVEL CLOUD DECK AND FAIRLY HIGH BASE CUMULUS ARE CURRENTLY
SPREADING INTO THE FORECAST AREA FROM THE NORTHEAST. CUMULUS WILL
DIMINISH WITH LOSS OF DAYTIME HEATING...WHILE THE MID LEVEL DECK
WILL CONTINUE ON TO THE EAST SOUTHEAST. CLOUDS MAY THUS LINGER INTO
THE EVENING...ESPECIALLY IN THE SOUTH. SHOULD BE MAINLY CLEAR BY
DAYBREAK MONDAY ACROSS SRN WI. THOUGH WINDS WILL NOT GET
PARTICULARLY LIGHT TONIGHT...CLEARING SKIES ALONG WITH THE DRY
AIRMASS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S MOST PLACES.

MORE MID LEVEL CLOUDS AND/OR AFTERNOON CUMULUS POSSIBLE AGAIN
MONDAY. WILL BE COOLER TOMORROW...WITH COLD ADVECTION ALOFT THROUGH
THE DAY. TEMPS MAY PEAK AROUND THE NOON HOUR...THEN HOLD STEADY OR
EVEN FALL A BIT INTO THE AFTERNOON. EXPECT ANOTHER BREEZY DAY...WITH
WEST TO NORTHWEST WINDS GUSTING UP TO 35 MPH.

.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM

THE MAIN UPPER LOW OVER SOUTHEAST CANADA CONTINUES TO RETROGRADE
BACK TOWARD WESTERN ONTARIO WITH THE RATHER STRONG NORTHWEST
MID/UPPER FLOW ACROSS EASTERN SOUTH DAKOTA TO WESTERN KENTUCKY.
ANOTHER ELONGATED VORTICITY MAXIMUM PUSHES ACROSS EASTERN
MINNESOTA TO NORTHERN ILLINOIS...WHILE THE BASE OF THE SOUTHEAST
CANADIAN UPPER LOW SAGS INTO THE LAKE HURON AREA.

A LARGE SURFACE HIGH EXTENDS FROM CENTRAL CANADA INTO THE MID
MISSISSIPPI VALLEY. A NORTHWEST LOW LEVEL FLOW CONTINUES ACROSS
WISCONSIN WITH CONTINUED COLD AIR ADVECTION AND THICKNESS VALUES
AROUND 528 DECAMETERS.

FREEZING TEMPERATURES AGAIN EXPECTED BUT THE CYCLONIC FLOW OF THE
UPPER LOW AND SURFACE PRESSURE GRADIENT MAY BRING SOME CLOUDS TO
COMPLICATE THE FROST POTENTIAL ESPECIALLY TOWARD SHEBOYGAN.
ALSO THE EARLY SEASON FREEZING HEADLINE CRITERIA IS 28 DEGREES OR
BELOW SO A WATCH IS MARGINAL.

.TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM

MAIN UPPER TROUGH EXTENDS ACROSS SOUTHEAST CANADA TOWARD THE
EASTERN GREAT LAKES WITH A LARGE UPPER RIDGE OVER THE ROCKIES AND
HIGH PLAINS. THE 00Z ECMWF HAS TRENDED TOWARD THE GFS IN WEAKENING
THE REMNANT UPPER TROUGH OVER SOUTH CENTRAL CANADA WITH MAINLY A
NARROW RIBBON OF CYCLONIC POSITIVE VORTICITY.

THE LARGE SURFACE HIGH EXTENDS FROM SOUTHWEST HUDSON BAY
AND INTO THE UPPER AND MID MISSISSIPPI VALLEY.  A LIGHT NORTH FLOW
CONTINUES ACROSS WISCONSIN WITH THICKNESS VALUES AROUND 537
DECIMETERS.

FROST/FREEZING TEMPERATURES AGAIN EXPECTED TUESDAY NIGHT AND
WEDNESDAY NIGHT. SOME DIURNAL CUMULUS POTENTIAL ON THE GFS
SOUNDING...BUT THESE SHOULD DISSIPATE TUESDAY NIGHT AND AGAIN
WEDNESDAY NIGHT.

.LONG TERM...

.THURSDAY AND FRIDAY...FORECAST CONFIDENCE MEDIUM

THE 12Z GFS AND 00Z ECMWF KEEPS THE UPPER RIDGE FROM MINNESOTA TO
MISSOURI THURSDAY AND INTO THE WESTERN GREAT LAKES ON
FRIDAY.

THE HIGH PRESSURE RIDGE OVER THE GREAT LAKES ON THURSDAY MOVES OFF
TO THE EASTERN GREAT LAKES ON FRIDAY ON THE 00Z ECMWF. THE GFS IS
A LITTLE FASTER IN PUSHING A LOW INTO THE NORTHERN PLAINS AND
BRINGING PRECIPITATION INTO SOUTHERN WISCONSIN THURSDAY NIGHT AND
FRIDAY. PREFER THE SOMEWHAT SLOWER 00Z ECMWF AND 06Z DGEX THAT
KEEPS ALL BUT AREAS SOUTHWEST OF MADISON DRY. WILL USE CONSENSUS
GRIDS THAT WILL PUT A SLIGHT CHANCE/CHANCE OF PRECIPITATION
SOONER IN DEFERENCE TO THE GFS.

.SATURDAY AND SUNDAY...FORECAST CONFIDENCE MEDIUM

BOTH THE 12Z GFS AND 00Z ECMWF ESTABLISH A MID/UPPER TROUGH ACROSS
THE WESTERN U.S. AND ROCKIES. THE 00Z ECMWF TRIES TO BUILD AN
UPPER RIDGE INTO THE WESTERN GREAT LAKES WHILE THE GFS PUSHES THE
MID/UPPER SOUTHWEST FLOW INTO WISCONSIN SATURDAY.

BY SUNDAY SOME DIFFERENCES IN THE GFS TRYING TO CUT OFF THE WESTERN
LOW WHILE THE 00Z ECMWF PUSHES THE TROUGH SLOWLY EAST.

NO PREFERENCE SO WILL USE A CONSENSUS.

&&

.AVIATION/00Z TAFS/...

VFR CONDITIONS WILL CONTINUE THROUGH MONDAY...WITH MID LEVEL CLOUDS
LIKELY AT TIMES. EXPECT ANOTHER BREEZY DAY TOMORROW...WITH WEST TO
NORTHWEST WINDS GUSTING TO AROUND 30 KNOTS.

&&

.MARINE...

WEST WINDS GUSTING TO 30 KNOTS WILL EASE THIS EVENING AND OVERNIGHT.
THE SMALL CRAFT ADVISORY THUS REMAINS IN EFFECT UNTIL THE EARLY
EVENING HOURS. GUSTY WEST TO NORTHWEST WINDS WILL LIKELY RESULT IN
ADVISORY CONDITIONS AGAIN MONDAY...AND POSSIBLY TUESDAY AS WELL.
WAVES WILL GENERALLY STAY IN THE 1 TO 3 FOOT RANGE WITH THE OFFSHORE
WINDS.

&&

.FIRE WEATHER...

A VERY DRY AIRMASS ALONG WITH BREEZY WEST WINDS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS UNTIL THIS EVENING. THOUGH
TEMPERATURES WILL BE BELOW CRITICAL THRESHOLDS...SOME FUELS WILL BE
PARTICULARLY SUSCEPTIBLE TO RAPID FIRE GROWTH POTENTIAL. A RED FLAG
WARNING THUS REMAINS IN EFFECT INTO EARLY EVENING.

IT WILL BE VERY DRY AND BREEZY AGAIN MONDAY...BUT TEMPERATURES WILL
BE COOLER AND RH VALUES JUST A TOUCH HIGHER...SO A FIRE WEATHER
WATCH IS NOT BEING ISSUED. WITH FUELS AND WINDS SIMILAR TO
TODAY...NEAR CRITICAL FIRE WEATHER CONDITIONS MAY STILL BE POSSIBLE
IF RH VALUES END UP LOWER THAN CURRENTLY EXPECTED.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR WIZ046-047-051-
     052-056>060-062>072.

LM...SMALL CRAFT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR LMZ643>646.

&&

TONIGHT/MONDAY AND AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...HENTZ
Hazardous weather outlook, Apr 8, 7:57 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
757 PM CDT SUN APR 8 2012

WIZ046-047-051-052-056>060-062>072-100100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
757 PM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS POTENTIAL FOR FROST OR A FREEZE...MONDAY NIGHT THROUGH
WEDNESDAY NIGHT...AS COLD HIGH PRESSURE APPROACHES AND MOVES
ACROSS WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS.

LMZ643>646-100100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
757 PM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A TIGHTENING PRESSURE GRADIENT AND A SURGE OF COLD AIR ACROSS THE
NEARSHORE WATERS OF LAKE MICHIGAN ON MONDAY WILL RESULT IN GUSTY
NORTHWEST WINDS. A SMALL CRAFT ADVISORY HAS BEEN POSTED BEGINNING
MID-MORNING MONDAY...LASTING INTO MONDAY EVENING.

WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS AGAIN ON
TUESDAY DUE TO THE LINGERING PRESSURE GRADIENT AND COLD AIR OVER LAKE
MICHIGAN.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Apr 8, 5:11 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
511 PM CDT SUN APR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     NON-TSTM WND GST WESTFIELD               43.88N 89.49W
04/08/2012  M44 MPH          MARQUETTE          WI   DEPT OF HIGHWAYS

            MEASURED AT MARQUETTE COUNTY DOT.

&&

MBK
Local storm report, Apr 8, 5:20 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 PM CDT SUN APR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     NON-TSTM WND GST WEST BEND AIRPORT       43.42N 88.13W
04/08/2012  M47 MPH          WASHINGTON         WI   AWOS

&&

MBK
Local storm report, Apr 8, 5:36 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 PM CDT SUN APR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     NON-TSTM WND GST WESTFIELD               43.88N 89.49W
04/08/2012  E45.00 MPH       MARQUETTE          WI   911 CALL CENTER

            10 INCH DIAMETER DEAD TREE BLOWN OVER. WIND SPEED
            ESTIMATED.

&&

MEB
Local storm report, Apr 8, 6:12 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
612 PM CDT SUN APR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     NON-TSTM WND GST JACKSON                 43.32N 88.16W
04/08/2012  M55 MPH          WASHINGTON         WI   MESONET

            WIND GUST AT KETTLE MORAINE LUTHERAN HIGH SCHOOL. ALSO
            WIND GUSTS TO 43 MPH AT GRAFTON HIGH SCHOOL. RELAYED BY
            FOX6.

&&

MBK
Local storm report, Apr 8, 6:15 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 PM CDT SUN APR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     NON-TSTM WND GST HORICON                 43.44N 88.64W
04/08/2012  M47.00 MPH       DODGE              WI   OTHER FEDERAL

            RAWS OBSERVATION

&&

MEB
Special weather statement, Apr 8, 6:25 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT SUN APR 8 2012

WIZ046-047-051-052-057>060-063>066-068>072-090030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
625 PM CDT SUN APR 8 2012

STRONG GUSTY WINDS OF 40 TO 50 MPH ARE POSSIBLE EARLY THIS EVENING
OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

THESE STRONG GUSTY WINDS WILL ACCOMPANY ISOLATED VERY LIGHT
SHOWERS AND SPRINKLES CURRENTLY IN THE JUNEAU...WEST BEND...LOMIRA
AND MEQUON AREAS. THESE LIGHT SHOWERS ARE MOVING RAPIDLY SOUTHEAST
AT 50 MPH.

THESE STRONG GUSTY WINDS AND VERY LIGHT SHOWERS OR SPRINKLES MAY
AFFECT PORTIONS PORTIONS OF MILWAUKEE AND THE REST OF THE NORTHERN
SUBURBS THROUGH 715 PM CDT.

EVERYONE OUTDOORS IN THESE AREAS SHOULD BE PREPARED FOR A BRIEF
PERIOD OF BUFFETING WINDS. A FEW DEAD TREES HAVE ALSO BEEN KNOCKED
OVER BY THESE WINDS IN THE WEST BEND AND WESTFIELD AREAS LATE THIS
AFTERNOON.

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:05 PM CDTFreeze WatchMKXGreen, Iowa, Lafayette, Sauk6 hr
Apr 9, 3:34 AM CDTFreeze WarningMKXColumbia, Dane, Dodge, Green, Green Lake, Iowa and 6 more29 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.